MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BIM400 IMPLANT MAGNET; COCHLEAR BAHA ATTRACT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BIM400 IMPLANT MAGNET; COCHLEAR BAHA ATTRACT SYSTEM
Model Number 93550
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the implant magnet was explanted on (b)(6) 2026 under general anesthesia, as the patient wants increased hearing gain.

Brand Name
BIM400 IMPLANT MAGNET
Common Device Name
COCHLEAR BAHA ATTRACT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
Manufacturer (Section G)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW   435 33
Manufacturer Contact
anu sundaraji
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key24385728
Report Number6000034-2026-00583
Device Sequence Number10289055
Product Code LXB
UDI-Device Identifier09321502025294
UDI-Public(01)09321502025294(10)90863(17)190331
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K131240
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/31/2019
Device Model Number93550
Device Catalogue Number93550
Device Lot Number90863
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2026
Initial Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale